# SDR CALA2016081195619

- Difficulty date: June 23, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 49,616 hours, 20,811 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FAULT LIGHT DURING TEST.   REPLACED AFT EMERGENCY BATTERY IAW 33-51-38.
